English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Two-dimensional convection with a self-lubricating, simple-damage rheology

MPS-Authors
/persons/resource/persons103868

Christensen,  U. R.
Department Planets and Comets, Max Planck Institute for Solar System Research, Max Planck Society;
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Auth, C., Bercovici, D., & Christensen, U. R. (2003). Two-dimensional convection with a self-lubricating, simple-damage rheology. Geophysical Journal International, 154, 783-800. doi:10.1046/j.1365-246X.2003.02005.x.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-F2D8-5
Abstract
There is no abstract available